On the nuclearity of the spaces SΦ[ ] and TΦ( )

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

This paper contains manageable necessary and sufficient conditions for the nuclearity of a class of locally convex topological vector spaces which are both projective and inductive limits of Hilbert spaces.
Original languageEnglish
Pages (from-to)443-448
Number of pages6
JournalIndagationes Mathematicae (Proceedings)
Volume89
Issue number4
DOIs
Publication statusPublished - 1986

Fingerprint

Dive into the research topics of 'On the nuclearity of the spaces SΦ[ ] and TΦ( )'. Together they form a unique fingerprint.

Cite this